# SDR SWAA2017022812165

- Difficulty date: February 21, 2017
- Submitted: February 28, 2017
- Operation: Air carrier
- Aircraft: N359SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26596
- Aircraft time: 77,766 hours, 64,517 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6545765
- Condition: Cracked
- Location: Bs 500a
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE EXTERNAL SKIN CRACKED AT BS 500A+5, STRINGER 8L. REPAIRED THE SKIN IAW EA.
